# SDR HEEA077442

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 1,052 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200113
- Part serial: 98084
- Condition: Arced
- Location: Engine
- Part time: 2,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR IS ARCING.
